| Model Number |
60005 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
05/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +17.5d) was explanted from the left eye (os) and a new light adjustable lens+ (lal+, sn (b)(6), +18.0d) was implanted as a replacement due to difficulty neuro-adapting.Rxsight's first awareness of this event was on (b)(6) 2024.
Additional Manufacturer Narrative
Additional information, regarding the patient's visual acuity and manifest refraction was obtained by rxsight.Sections b5 and b6 were updated.The returned device was evaluated and no device issues were found.Section h6 codes were updated.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported, to rxsight.That a patient's light adjustable lens (lal, sn#: (b)(6) +17.5d) was explanted from the left eye (os).And a new light adjustable lens+ (lal+, sn#: (b)(6) +18.0d) was implanted as a replacement, due to reduced uncorrected distance vision with -1.75 manifest refraction (mr).Following two light treatments on the new lal+.Uncorrected distance visual acuity (ucdva) was 20/40, with a mr of -0.75.